# SDR SIMA2018121405009

- Difficulty date: December 5, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 GOUGED BETWEEN STR 13R-12R INSIDE CARGO-C/A-REPAIRED FRAME 70 IAW ERS-EM-53MR-3535
